# SDR HALA2010040500152

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 70,246 hours, 31,175 cycles
- Engine: Ge CF680
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Component: Apu
- Component part number: GTCP331200ER
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ACFT DIVERTED - APU FAULT LIGHT IN FLIGHT WITH APU SHUTDOWN.  BITE CK FAULT MSG LOW OIL PRESS. R & R THE APU IAW HAL M266-767. OPS CHECK NORMAL,OK FOR SERVICE.
